MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.25 ML SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/PURPLE C; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.25 ML SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/PURPLE C; SET, ADMINISTRATION, INTRAVASCULAR
Model Number B33158
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation.It has not been received.
 
Event or Problem Description
The event involved a 5" (13 cm) appx 0.25 ml smallbore pressure infusion (400psig) ext set w/purple clamp, luer lock, drop-in microclave®.The customer reported that the tubing detached at some point between the start and the middle of a patient's infusion.There was no harm associated with the reported event.
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The device history record (dhr) was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.The reported complaint cannot be confirmed based on the information that has been provided.

Brand Name
5" (13 CM) APPX 0.25 ML SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/PURPLE C
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key13573289
Report Number9617594-2022-00025
Device Sequence Number5527051
Product Code FPA
UDI-Device Identifier00887709006546
UDI-Public(01)00887709006546(17)260901(10)5609911
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K941190
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberB33158
Device Catalogue NumberB33158
Device Lot Number5609911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG OR FLUID, MFR UNK
Patient SexUnknown